# SDR RAIA2019081900007

- Difficulty date: August 10, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD T PROFILE SUPPORT BRACKET IS CRACKED AT FR 66...... REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD T PROFILE
